CureZone   Log On   Join
Re: Mirena IUD- Possible class action lawsuit- please stop by - ALL MY SYMPTOMS
 
chandra5130 Views: 53,656
Published: 13 years ago
 
This is a reply to # 71,968

Re: Mirena IUD- Possible class action lawsuit- please stop by - ALL MY SYMPTOMS


Ok, this time I took the time to list everything so I don't leave anything out. Here it is in a nutshell: my problems during the 90 days on Mirena...

WEIGHT GAIN
ACNE
HAIR LOSS
HAIR GAIN (ON MY FRIGGIN CHIN!!!)
HEADACHES
MOOD SWINGS (HAPPY ONE SEC THEN CRYING OR ANGRY THE NEXT)
FITS OF ABSOLUTE RAGE
INCREASED APPETITE (EATING LIKE A PREGNANT PERSON)
FATIQUE (SO TIRED ALL THE TIME...DIDN'T WANT TO DO ANYTHING...DIDN'T WANT TO GET OUT OF BED, DIDN'T WANT TO TAKE CARE OF MY BABY...is this a sign of depression)
BLOATING (one waitress even asked me when my baby was due!!!)
FORGETFULNESS, FOGGY, SCATTERBRAINED
PERIODIC STABBING PAINS IN MY SIDE
CONSTANT BLEEDING, EITHER HEAVY OR LIGHT (I STOPPED TRYNG TO MAKE SENSE OF THAT)
JOINT PAIN (ONLY IN MY KNEES AND TOES - YEP, MY TOES! THEY WOULD CRAMP UP)
3 INFECTIONS (VAGINOSIS AFTER THE THING WAS FIRST FITTED FOLLOWED BY 2 YEAST INFECTIONS...I HADN'T HAD AN INFECTION IN OVER 10 YEARS)

 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.875 sec, (1)